Please use this identifier to cite or link to this item:
Title: Stability properties characterising n-permutable categories
Authors: Jacqmin, Pierre-Alain
Rodelo, Diana 
Keywords: Mal'tsev category; Goursat category; n-permutable category; embedding theorem; unconditional exactness property
Issue Date: 2017
Publisher: Mount Allison University
Project: UID/MAT/00324/2013 
Serial title, monograph or event: Theory and Applications of Categories
Volume: 32
Issue: 45
Abstract: The purpose of this paper is two-fold. A first and more concrete aim is to characterise n-permutable categories through certain stability properties of regular epimorphisms. These characterisations allow us to recover the ternary terms and the (n+1)-ary terms describing n-permutable varieties of universal algebras. A second and more abstract aim is to explain two proof techniques, by using the above characterisation as an opportunity to provide explicit new examples of their use: - an embedding theorem for n-permutable categories which allows us to follow the varietal proof to show that an n-permutable category has certain properties; - the theory of unconditional exactness properties which allows us to remove the assumption of the existence of colimits, in particular when we use the approximate co-operations approach to show that a regular category is n-permutable.
ISSN: 1201-561X
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
Show full item record

Page view(s)

checked on Nov 21, 2022


checked on Nov 21, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.